# SDR AALA2019121329051

- Difficulty date: December 4, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR EXPANSION JOINT AT BS 540 AND RBL 10. REPLACED EXPANSION JOINT PER AARD 51-00-05-1.
